Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quotient spaces and the open map theorem


Author: W. Słowikowski
Journal: Bull. Amer. Math. Soc. 67 (1961), 498-500
DOI: https://doi.org/10.1090/S0002-9904-1961-10655-1
MathSciNet review: 0131743
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Köthe, Die Quotientenräume eines linearen vollkommenen Raumes, Math. Z. vol. 51 (1947) pp. 17-35. MR 23454
  • 2. A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math. vol. 3 (1954) pp. 57-123. MR 75542
  • 3. W. Słowikowski, On continuity of inverse operators, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 467-470. MR 131742


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10655-1

American Mathematical Society